MathSciNet Relay Station
MathSciNet bibliographic data
MR583512 (81m:10021) 10B05 (10-04 10A25)
Wilker, Peter An efficient algorithmic solution of the Diophantine equation $u\sp{2}+5v\sp{2}=m$. Math. Comp. 35 (1980), no. 152, 1347–1352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement